Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: considering switching depakote to lithium? geekUK

Posted by Chloe on October 2, 2001, at 18:15:44

In reply to considering switching depakote to lithium?, posted by geekUK on October 2, 2001, at 17:49:11

I just switched from an long line of AC's (Tegretol, depakote, trileptal) over the years to lithium and I am so glad I did.
I was quite hesistant to try Li, since I have tried it in the past, and hated the side effects of tremor and nausea. BUT, this go around, I am taking the extended release form and it is so much easier to tolerate! No complaints really, in the side effect department.
I vote for giving it a try. But make sure your doctor gives you the ER formula. It has a much smoother, gentler effect. And I too, prefer putting a more "natural" salt in my body opposed to a drug.
I am sorry you have to suffer with stigmas over there.

Take care
Chloe


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Chloe thread:80073
URL: http://www.dr-bob.org/babble/20010927/msgs/80076.html